# SDR DALA2025040702677

- Difficulty date: April 1, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N512DN
- Make and model: Airbus A350-941
- Aircraft serial: 0267
- Aircraft time: 28,003 hours, 2,737 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Tape
- Condition: Wrong Part
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PFM FWD CARGO BAY FLOOR PANELS SEALING INSP FOUND PANEL 132GAF RH 132NAF LH 132PAFLH NON-PERMISSIBLE. MADE TEMPORARY REPAIRS IAW A350 ASR A350-A-53-02-XX-17001-662A-A . ALL NECESSARY 8 DAY REP INSP AND 24 MONTH REPAIR LIMIT ARE BEING TRACKED VIA AA 5325-01020 SEC 01 / SEC02 AND DO NOT REQUIRE INDIVIDUAL LOG ENTRIES. (LP# 6659553)
